# SDR ABXA20200803155

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 87,341 hours, 17,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 315T4014133B
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

#2 ENG THRUST REVERSER CASCADE VANE DEPARTED AIRCRAFT ON LANDING.  AIRCRAFT WAS GROUNDED.
